A simple algorithm for the system reliability in the 1-out-of-n system with exponential repair times

    Research output: Contribution to journalArticleAcademicpeer-review

    5 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)497-514
    JournalCommunications in statistics : Stochastic models
    Volume5
    Issue number3
    DOIs
    Publication statusPublished - 1989

    Cite this

    @article{f9c0ea6076994aabbb6f5f31f4ba125d,
    title = "A simple algorithm for the system reliability in the 1-out-of-n system with exponential repair times",
    author = "{van der Heijden}, Matthieu",
    year = "1989",
    doi = "10.1080/15326348908807120",
    language = "English",
    volume = "5",
    pages = "497--514",
    journal = "Stochastic models",
    issn = "1532-6349",
    publisher = "Taylor & Francis",
    number = "3",

    }

    A simple algorithm for the system reliability in the 1-out-of-n system with exponential repair times. / van der Heijden, Matthieu.

    In: Communications in statistics : Stochastic models, Vol. 5, No. 3, 1989, p. 497-514.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - A simple algorithm for the system reliability in the 1-out-of-n system with exponential repair times

    AU - van der Heijden, Matthieu

    PY - 1989

    Y1 - 1989

    U2 - 10.1080/15326348908807120

    DO - 10.1080/15326348908807120

    M3 - Article

    VL - 5

    SP - 497

    EP - 514

    JO - Stochastic models

    JF - Stochastic models

    SN - 1532-6349

    IS - 3

    ER -